MAUDE Adverse Event Report: S.B.M. SAS MENISCAL SUTURE SYSTEM; MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS

S.B.M. SAS MENISCAL SUTURE SYSTEM; MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS
Catalog Number MEN0201901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Rupture (2208); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6), 2025.Event description: "the peek implants did not deploy properly.In the first case, the repair appeared to be well fixed; however, when tying the knot, the suture broke.A second device was used, but the implants failed to properly deploy behind the capsule.A third device was then used, and the same issue occurred.A total of three devices were involved: two units from batch 254186 and one unit from batch 254178.All three issues occurred during the same surgery.The surgery duration was approximately 40 minutes.The physician considered it a difficult case to repair.The joint was defined as challenging due to the limited working space and the complexity of the lesion.As the meniscal repair could not be successfully completed using sutures, the procedure was finalized with a partial meniscectomy".Verification of manufacturing data: the batches concerned comply with the expected specifications.Insufficient information: date and location of the incident not provided; patient impact unknown.Devices are not available for expertise - incident report to be completed and sent.Request for additional information to complete our investigation: first device: can you describe the exact circumstances (the repair appeared to be well fixed; however, when tying the knot, the suture broke)? could you explain? once the device was placed in the tissue, was there a feeling of difficulty or of restraint when the sutures were pulled? what is the approximate length of the remaining suture in the surgeon's hand after rupture? second and third devices / "the implants failed to properly deploy behind the capsule": what happened? what difficulties did you encounter? could you tell us what shape the lesion was? which area of the meniscus was operated on? what was the condition of the patient's meniscus before the procedure? what percentage of the intervention area was viable? do you have any photos of the faulty devices?.
 
Event or Problem Description
(b)(4) incident occured in argentina.Complaint description: event description: "the peek implants did not deploy properly.In the first case, the repair appeared to be well fixed; however, when tying the knot, the suture broke.A second device was used, but the implants failed to properly deploy behind the capsule.A third device was then used, and the same issue occurred.A total of three devices were involved: two units from batch 254186 and one unit from batch 254178.All three issues occurred during the same surgery.The surgery duration was approximately 40 minutes.The physician considered it a difficult case to repair.The joint was defined as challenging due to the limited working space and the complexity of the lesion.As the meniscal repair could not be successfully completed using sutures, the procedure was finalized with a partial meniscectomy".

Brand Name
MENISCAL SUTURE SYSTEM
Common Device Name
MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes, 65100
FR  65100
Manufacturer (Section G)
S.B.M. SAS
zi du monge
lourdes, 65100
FR   65100
Manufacturer Contact
regine estaun
zi du monge
lourdes, 65100
FR   65100
MDR Report Key24556006
Report Number3004549189-2026-00006
Device Sequence Number9440723
Product Code GAT
UDI-Device Identifier03760304680526
UDI-Public3760304680526
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K223122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEN0201901
Device Lot Number254186 ; 254178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown